# SDR 2002FA0000804

- Difficulty date: May 3, 2002
- Submitted: July 3, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS35P0701117
- Part serial: D17589
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED.  THE MANUFACTURER  RECOMMENDED PRESSURE TEST.  DOM:  JUNE 1983.
